# SDR SCNA97305

- Difficulty date: August 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N153SY
- Make and model: Doug DC-10-15
- Aircraft serial: 48276
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PU90421
- Condition: Failed
- Location: Lavatory
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE SMOKE DETECTOR IN THE LAVATORY NEAR THE R-2 DOOR WAS FOUND TO BE INOPERATIVE.  REMOVED AND REPLACED SMOKE DETECTOR, OPS CHECKED GOOD.
